# SDR SWAA2022021759662

- Difficulty date: January 7, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2022-15737 / [01] TOOL USED: DIGITAL CALIPER; P/N:500-196-30; S/N: B21141527; DUE DATE: 03-NOV-22.;[02] REPAIRED BY WELDS FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BY WELDS FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.
